# SDR UIEA2018062201218

- Difficulty date: June 21, 2018
- Submitted: June 26, 2018
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 67,993 hours, 14,750 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Bleed Air Sys
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO APU BLEED AIR PRESSURE. COMPLIED WITH ACTION PLAN FOR APU AIR. APU OPS CHECKS GOOD IAW AMM 49-00-00.
